# SDR 98ZZZX2594

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N903LF
- Make and model: Doug MD 900
- Aircraft serial: 90000030
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Rivnut
- Part number: NAS1330H3K216L
- Condition: Misinstalled
- Location: Rt Skid Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE SCREWS THAT HOLD THE FORWARD AND AFT SHOES ON THE SKID TUBE WERE FOUND LOOSE (ITEM 12 ON THE PARTS BREAKDOWN).  THE SKID TUBE ASSY, LT AND RT, WERE REMOVED FROM THE HELICOPTER AND FOUND THE RIVNUTS (10 PER SKID) P/N NAS1330H3K216L HAD BEEN INSTALLED, BUT WERE NEVER PULLED OR EXPANDED.  THEY WERE HELD IN PLACE BY PRO-SEAL COMPOUND.  CORRECTIVE ACTION WAS TO INSTALL THE RIVNUTS PROPERLY.
